Finitely convergent algorithms for the solution of countable systems of inequalities, and their application in problems of the synthesis of adaptive systems
Doklady Akademii Nauk, Tome 189 (1969) no. 3, pp. 495-498 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DAN_1969_189_3_a12,
     author = {V. A. Yakubovich},
     title = {Finitely convergent algorithms for the solution of countable systems of inequalities, and their application in problems of the synthesis of adaptive systems},
     journal = {Doklady Akademii Nauk},
     pages = {495--498},
     year = {1969},
     volume = {189},
     number = {3},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DAN_1969_189_3_a12/}
}
TY  - JOUR
AU  - V. A. Yakubovich
TI  - Finitely convergent algorithms for the solution of countable systems of inequalities, and their application in problems of the synthesis of adaptive systems
JO  - Doklady Akademii Nauk
PY  - 1969
SP  - 495
EP  - 498
VL  - 189
IS  - 3
UR  - http://geodesic.mathdoc.fr/item/DAN_1969_189_3_a12/
LA  - ru
ID  - DAN_1969_189_3_a12
ER  - 
%0 Journal Article
%A V. A. Yakubovich
%T Finitely convergent algorithms for the solution of countable systems of inequalities, and their application in problems of the synthesis of adaptive systems
%J Doklady Akademii Nauk
%D 1969
%P 495-498
%V 189
%N 3
%U http://geodesic.mathdoc.fr/item/DAN_1969_189_3_a12/
%G ru
%F DAN_1969_189_3_a12
V. A. Yakubovich. Finitely convergent algorithms for the solution of countable systems of inequalities, and their application in problems of the synthesis of adaptive systems. Doklady Akademii Nauk, Tome 189 (1969) no. 3, pp. 495-498. http://geodesic.mathdoc.fr/item/DAN_1969_189_3_a12/